SciELO - Scientific Electronic Library Online

 
vol.26 número1ON WREATH PRODUCT OF PERMUTATION GROUPSMAXWELL REVISITED índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

CASTILLO, SAMUEL  y  PINTO, MANUEL. ASYMPTOTICS FOR SECOND ORDER DELAYED DIFFERENTIAL EQUATIONS. Proyecciones (Antofagasta) [online]. 2007, vol.26, n.1, pp. 91-103. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172007000100005.

In this work we present a way to find asymptotic formulas for some solutions of second order linear differential equations with a retarded functional perturbation

Palabras clave : Second order linear delayed functional differential equations; Asymptotic formula; Haddock-Sacker conjecture.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons